# SDR CALA2018083101870

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 81,475 hours, 17,943 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Condition: Defective
- Location: E&E Bay
- Part time: 73,987 hours, 15,161 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SATCOM NOT WORKING REF L/P 7698782, FOUND LEFT HF XCVR AT FAULT, REPLACED SAME. PER F''D SATLINK SYS TEST PER AMM 23-27-00-700-801C1. MADE CALL TO UA L DISPATCH DESK 17, COMMS 5X5. RECV''D CALL FROM UAL DISPATCH DES K 17, AURAL ALERT AND SATCOM BLUE CALL LIGHT OPS NORM, COMMS 5X5 . NO FURTHER DEFECT NOTED AT THIS TIME.
